Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On the determination of surfaces capable of conformal representation upon the plane in such a manner that geodetic lines are represented by algebraic curves'' [Trans. Amer. Math. Soc. 2 (1901), no. 2, 152-165; 1500562]


Author: Henry Freeman Stecker
Journal: Trans. Amer. Math. Soc. 2 (1901), 486
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1901-1500443-0
Original Article: Trans. Amer. Math. Soc. 2 (1901), 152-165.
MathSciNet review: 1500443
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500443-0
Article copyright: © Copyright 1901 American Mathematical Society